MAUDE Adverse Event Report: ENVISTA (SUZHOU) MEDICAL DEVICE SPARK 20

ENVISTA (SUZHOU) MEDICAL DEVICE SPARK 20
Catalog Number 728-3020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 03/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the anatomies in the photos is performed against the model used for the treatment and no difference is found between them.The segmentation of each tooth is evaluated, and the designer followed the correct segmentation according to our guidelines.The detailing of the raw scan during the anatomy process is evaluated and no major wear or excess material is detected in any area.The scan is reviewed, and no irregularities or significant deformities are found.A comparison was made between initial position, stage 14 to 16 and it shows correction of the anterior alignment, mesial in rotation of 2.1, intrusion and angulation of 2.1.A revision of hard inter occlusal contacts was performed and did not show any contact on tooth 2.1 on stage 14.A revision of the tooth movements performed on 2.1 was performed on stage 14 1.72 of intrusion root movement was performed and 3.98 of buccal root torque was performed, according to tooths movements table any advanced or hard movement was programmed.In addition, the velocity performed on tooth 2.1 does not exceed does not have the maximum velocity allow per aligner.According to the instructions for use file (ifu), a tooth that has been previously traumatized or significantly restored may be aggravated in rare instances and may require endodontic treatment plan.Nevertheless, according to records allow not restoration was found and no additional information of previous trauma was given to spark.In addition, case was approved on first set up send by the designer no requesting further modifications.Panoramic and periapical x-rays provided by the patient show a probable external root reabsorption on tooth 2.1 on mesial side that takes years to be develop, (the space of the periodontal ligament at the mesial level is not continuous), however this preexisting condition cannot be confirmed.
 
Event or Problem Description
It was reported a patient felt intense pain than usual in the area of the left upper incisors, the symptoms started when patient used aligner stage 14.During the used of aligner stage 15, the left incisor began to be very sensitive to the cold and caused severe pain.Patient visited the orthodontist and did not identify any anomaly and recommended moving forward with the treatment and changing stage as planned.The strong sensitivity on tooth continued but subsequently disappeared.2 weeks later, the left incisor began to change color turning grey.Patient visited the general dentist and diagnosis imminent necrosis of the tooth and problem to be resolved with devitalization and recoloring of the tooth.

Brand Name
SPARK 20
Common Device Name
SPARK 20
Manufacturer (Section D)
ENVISTA (SUZHOU) MEDICAL DEVICE
1st floor, 2nd floor building
18#, no. 8 jinfeng road
suzhou, jiangsu 21516 3
CH  215163
Manufacturer (Section G)
ENVISTA (SUZHOU) MEDICAL DEVICE
1st floor, 2nd floor building
18#, no. 8 jinfeng road
suzhou, jiangsu 21516 3
CH   215163
Manufacturer Contact
procoro herrera
200 s kraemer blvd
brea, CA 92821
7148174396
MDR Report Key18944885
Report Number2016150-2024-00002
Device Sequence Number7348606
Product Code NXC
UDI-Device Identifier00889989083453
UDI-Public00889989083453
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number728-3020
Device Lot Number1478820
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale